# SDR SWAA2016121910630

- Difficulty date: November 29, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 63,005 hours, 36,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE CREASE BEAM INNER CHORD CORRODED BETWEEN BS 907 TO BS 998, BETWEEN RBL 47 TO RBL 55.  R&R BEAM IAW DWG AND SRM.
